# SDR UIEA2022040900276

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 88,047 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Part number: 65B15180247A
- Part serial: 008910
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: D, P, Z
- Precautionary procedure: K, O

## Discrepancy

DURING WALK AROUND, FOUND #7 L/E FLAP VARIABLE CAMBER DAMAGED(  REPLACED #7 L/E FLAP VARIABLE CAMBER PER AMM 27-81-02/401.  PERFORMED FLAP OPS AND FCU GROUND TEST OK PER AMM 27-81-00/801.   /    )
